# SDR SWAA102322

- Difficulty date: April 24, 2010
- Submitted: April 28, 2010
- Operation: Air carrier
- Aircraft: N237WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34632
- Aircraft time: 15,059 hours, 8,933 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 71211997101AC
- Part serial: 9512055
- Condition: Faulty
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, ACFT FAILED TO PRESSURIZE ON CLIMBOUT.  OUTFLOW VALVE NOT MOVE IN AUTO, MOVED IN MANUAL ONLY.  REMOVED AND REPLACED NR 1 CABIN PRESSURE CONTROLLER PER MM.
